# SDR ASAA2013120596826

- Difficulty date: December 5, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N754AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25095
- Aircraft time: 67,185 hours, 38,632 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 65C2730887
- Condition: Corroded
- Location: Bs 887
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY SIDEWALL SUPPORT ATTACHED TO FRAME BS 887 CORRODED AROUND LOWER FASTENER HOLES.  BLENDED AREAS FOUND TO BE OUT OF LIMITS, FABRICATED NEW SUPPORT AND INSTALLED IAW SRM 53-00-07-1A-1, 51-30-01-0G-0, 51-40-02-0G-0.
